# SDR 07FDEA00575

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E EXT FOUND 1 CRACK 1.50" LONG ON SKIN AT STA XORS 506.  REMOVED REFUELING DOOR IAW MM 20-50-02-2 AND DWG ARB1067.  REMOVED PLATE SP10240168 IAW SRM 51-31-01 VOL 2 PAR 6.  REMOVED EXISTING DOUBLER AND INSTALLED A NEW ONE IAW SRM 57-10-00 VOL 1 FIG 68.  REINSTALLED PLATE IAW SRM 51-31-01 VOL 2 PAR 6.  REINSTALLED REFUELING DOOR IAW MM 20-50-02-2 AND DWG ARB1067.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N00580 AND IAW SRM 57-10-00 FIG 68 VOL 1.
